| Model Number |
SK51 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
08/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that on (b)(6) 2024, during a revision surgery of a previous distal osteotomy, hardware was implanted then removed and replaced with non-tmc devices when the patient experienced a metatarsal fracture.Additional information indicates the patient had poor bone quality.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.Hardware was returned for evaluation and shows evidence of use/damage as a result of initial implantation and/or removal efforts.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Although a number of factors could have contributed to what was reported, the most likely cause cannot be determined.However, it is possible the patient's poor bone quality and previous distal osteotomy procedure may have contributed to what the patient experienced.No deficiencies or malfunctions have been alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.Additional tmc devices explanted in the same revision surgery were reported in 3011623994-2024-00174.
Event or Problem Description
It was reported that on 08-30-2024, during a revision surgery of a previous distal osteotomy, hardware was implanted then removed and replaced with non-tmc devices when the patient experienced a metatarsal fracture.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.